# SDR SWIA200412856

- Difficulty date: February 3, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 2,891 hours, 2,499 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 532
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 9,284 hours, 7,644 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

BOTH STAB AND MACH TRIM CAUTION LIGHTS CAME ON DURING FINAL APPROACH.  UNABLE TO RESET TRIM FOR MORE THAN 10 TO 15 SEC BETWEEN DISCONNECTS.  REPLACED HORIZONTAL TRIM ACTUATOR AND HORIZONTAL TRIM MOTOR CONTROL UNIT AND THE HSTCU, OPS CHECKS GOOD IAW 27-41-00-740-801.  MOTOR CONTROL UNIT P/N: 9062-3, S/N ON: 961, S/N OFF: 757.  HSTCU P/N: 7060-9, S/N OFF: 1364.
